# SDR AALA20160902003

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 19,633 hours, 7,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD CARGO COMPARTMENT FLOORBOARD SUPPORT AT FS 500I IS CORRODED BETWEEN RBL 24 AND LBL 24.  R & R FLOORBOARD SUPPORT IAW AARD 51-00-05.
